# SDR 97ZZZX4499

- Difficulty date: October 9, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6886V
- Make and model: Cessna 425
- Aircraft serial: 4250154
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 51113031
- Condition: Cracked
- Location: Lt Fuselage
- Part time: 5,126 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF WINDSHIELD RETAINER FOR REPLACMENT OF WINDSHIELD, FOUND APPROXIMATEY 2 INCH LONG CRACK UNDER LT LOWER CORNER OF WINDSHIELD RETAINER.  CRACK APPARENTLY CAUSED BY IMPROPER REMOVAL PROCEDURES OF RETAINER DURING A PREVIOUS WINDSHIELD CHANGE.  AN ENGINEERING ORDER FROM CESSNA WAS REQUIRED TO REPAIR DAMAGE CAUSING THE OPERATOR ADDED EXPENSE AND DOWN-TIME.  SUBMITTER STATED THE MAINTENANCE MANUAL PROCEDURES SHOULD BE FOLLOWED CLOSELY TO PREVENT THESE TYPES OF DAMAGE FROM OCCURRING.
